Intégrales orbitales unipotentes stables et leurs transformées de Satake
[Stable unipotent orbital integrals and their Satake transforms]
Mémoires de la Société Mathématique de France, no. 97 (2004) , 116 p.

In this article, we are concerned with some questions arising from harmonic analysis on p-adic groups. More precisely, we are interested in Satake transforms of stable unipotent distributions in the case of split groups. This problem is motivated, on one hand, by M. Assem’s work on the computation of unipotent orbital integrals, and on the other hand, by J.-L. Waldspurgers’ on the determination of the space of stable unipotent distributions. This question is easy for general linear groups but unkown in general. In this work, we deal with the groups 𝐒𝐩(2n). For n=2, we show that these Satake transforms are regular functions over the rank-2 unitary real torus. We then show that these functions can be recovered by the Satake transform of some distributions of a totally different kind: the twisted compact traces of an explicit familly of representations of 𝐆𝐋(5). This phenomenon may be explained by twisted endoscopy between 𝐒𝐩(2n) and 𝐆𝐋(2n+1) as remarked by Arthur. For n>2, we show, in some cases, that the Satake transforms of these traces are actually regular functions, of a common form, over the rank-n unitary real torus. In particular, we have verified it when n4. We expect that it is true in general. Thanks to these computations, we then propose a quite precise conjecture, that describes the Satake transforms of stable unipotent distributions on 𝐒𝐩(2n).

Dans cet article, nous abordons quelques questions d’analyse harmonique sur les groupes réductifs p-adiques. Plus précisément, nous nous intéressons à la transformation de Satake des distributions unipotentes stables dans le cas des groupes déployés. Ce problème est motivé, d’une part par les travaux de M. Assem sur le calcul des intégrales orbitales unipotentes, et d’autre part par ceux de J.-L. Waldspurger sur la détermination de l’espace des distributions unipotentes stables. Cette question est facile pour les groupes linéaires mais inconnue en général. Dans ce travail, nous traitons le cas des groupes 𝐒𝐩(2n). Pour n=2, nous démontrons que ces transformées de Satake s’expriment comme des fonctions régulières sur le tore réel unitaire de dimension 2. Nous montrons ensuite que ces fonctions peuvent également être retrouvées par la transformation de Satake des distributions de toute autre nature : les traces tordues compactes d’une famille explicite de représentations de 𝐆𝐋(5). Ce phénomène peut s’expliquer par l’endoscopie tordue entre 𝐒𝐩(2n) et 𝐆𝐋(2n+1) comme l’a remarqué Arthur. Pour n>2, on démontre dans un certain nombre de cas que les transformées de Satake de telles traces sont effectivement des fonctions régulières, d’une forme commune, sur le tore réel unitaire de rang n. On l’a en particulier vérifié pour n4. On s’attend à ce que ceci reste vrai pour n quelconque. Grâce à ces calculs, on propose alors une conjecture assez précise qui décrit les transformées de Satake des distributions unipotentes stables sur 𝐒𝐩(2n).

DOI: 10.24033/msmf.410
Classification: 22E35,  22E50
Keywords: Harmonic analysis, p-adic reductive groups, Hecke algebras, Satake transform, Unipotent orbital Integrals, Stability, Representations, Traces, Twisted endoscopy
@book{MSMF_2004_2_97__1_0,
     author = {Nguyen-Chu, Gia-Vuong},
     title = {Int\'egrales orbitales unipotentes stables et leurs~transform\'ees de {Satake}},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {97},
     year = {2004},
     doi = {10.24033/msmf.410},
     zbl = {1112.22005},
     mrnumber = {2103221},
     language = {fr},
     url = {http://archive.numdam.org/item/MSMF_2004_2_97__1_0/}
}
TY  - BOOK
AU  - Nguyen-Chu, Gia-Vuong
TI  - Intégrales orbitales unipotentes stables et leurs transformées de Satake
T3  - Mémoires de la Société Mathématique de France
PY  - 2004
DA  - 2004///
IS  - 97
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/MSMF_2004_2_97__1_0/
UR  - https://zbmath.org/?q=an%3A1112.22005
UR  - https://www.ams.org/mathscinet-getitem?mr=2103221
UR  - https://doi.org/10.24033/msmf.410
DO  - 10.24033/msmf.410
LA  - fr
ID  - MSMF_2004_2_97__1_0
ER  - 
%0 Book
%A Nguyen-Chu, Gia-Vuong
%T Intégrales orbitales unipotentes stables et leurs transformées de Satake
%S Mémoires de la Société Mathématique de France
%D 2004
%N 97
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.410
%R 10.24033/msmf.410
%G fr
%F MSMF_2004_2_97__1_0
Nguyen-Chu, Gia-Vuong. Intégrales orbitales unipotentes stables et leurs transformées de Satake. Mémoires de la Société Mathématique de France, Serie 2, , no. 97 (2004), 116 p. doi : 10.24033/msmf.410. http://numdam.org/item/MSMF_2004_2_97__1_0/

[1] M. Assem« Some results on unipotent orbital integrals », Compositio Math. 78 (1991), p. 37–78. | Numdam | Zbl | EuDML | MR

[2] —, « Unipotent orbital integrals of spherical functions on p-adic 4×4 symplectic groups », J. reine angew. Math. 437 (1993), p. 181–216. | Zbl | MR

[3] R.W. CarterFinite groups of Lie type. Conjugacy classes and complex characters, Wiley Classics Library, John Wiley and Sons, Ltd., Chichester, 1993, Reprint of the 1985 original. | Zbl

[4] L. Clozel« The fundamental lemma for stable base change », Duke Math. J. 61 (1990), no. 1, p. 255–302. | Zbl | MR

[5] G.H. Hardy et E.M. WrightAn introduction to the theory of numbers, fifth éd., The Clarendon Press, Oxford University Press, New York, 1979. | Zbl | MR

[6] R.E. Kottwitz et D. ShelstadFoundations of twisted endoscopy, Astérisque, vol. 255, Société Mathématique de France, Paris, 1999. | Zbl | MR

[7] I.M. MacdonaldSpherical functions on a group of p-adic type, Ramanujan Institute for Advanced Study in Mathematics, Madras, 1971. | Zbl | MR

[8] M. Reeder« Nonstandard intertwining operators and the structure of unramified principal series representations », Forum Math. 9 (1997), no. 4, p. 457–516. | Zbl | EuDML | MR

[9] J.D. Rogawski« On modules over the Hecke algebra of a p-adic group », Invent. Math. 79 (1985), no. 3, p. 443–465. | Zbl | EuDML | MR

[10] —, « Trace Paley-Wiener theorem in the twisted case », Trans. Amer. Math. Soc. 309 (1988), no. 1, p. 215–229. | Zbl | MR

[11] G. Van Dijk« Computation of certain induced characters of p-adic groups », Math. Ann. 199 (1972), p. 229–240. | Zbl | EuDML | MR

[12] J.-L. Waldspurger« Sur les intégrales orbitales tordues pour les groupes linéaires : un lemme fondamental », Canad. J. Math. 43 (1991), no. 4, p. 852–896. | Zbl | MR

[13] —, Intégrales orbitales nilpotentes et endoscopie pour les groupes classiques non ramifiés, Astérisque, vol. 269, Société Mathématique de France, Paris, 2001.

Cited by Sources: